An Analytic Approach to Spectral Flow in Von Neumann Algebras

Moulay-Tahar Benameur, Alan Carey, John Phillips, Adam Rennie, Fyodor Sukochev, Krzysztof Wojciechowski

    Research output: Chapter in Book/Report/Conference proceedingChapter

    35 Citations (Scopus)
    Original languageEnglish
    Title of host publicationAnalysis, Geometry and Topology of Elliptic Operators
    PublisherWORLD SCIENTIFIC PUBLISHING
    Pages297-352
    Number of pages56
    ISBN (Print)9789812568052
    Publication statusPublished - 2006

    Cite this

    Benameur, M-T., Carey, A., Phillips, J., Rennie, A., Sukochev, F., & Wojciechowski, K. (2006). An Analytic Approach to Spectral Flow in Von Neumann Algebras. In Analysis, Geometry and Topology of Elliptic Operators (pp. 297-352). WORLD SCIENTIFIC PUBLISHING.